MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 2295-05
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a06 is being used to capture the reportable event of loss of visualization inside the patient.
 
Event or Problem Description
It was reported that an exalt model b monitor was used for a bronchoscopy procedure on an unknown date.It was observed that the exalt monitor would unexpectedly shut down.No patient complications related to this event were reported.No further information has been obtained despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: device code a06 is being used to capture the reportable event of loss of visualization inside the patient.Block h11: with all the available information, boston scientific concludes that testing of the returned device identified that the monitor performed within specification.Examination of the monitor showed that the device was used without being properly charged.The power supply was returned and was noticed to be unused.The device instructions for use (ifu) state to ensure that the exalt monitor is sufficiently charged before use.Upon return, the device was thoroughly analyzed.The logs of the monitor were examined, and it was noticed that the device was used for 73 procedures.Multiple instances were found in which the monitor was used without being properly charged.The monitor was functionally tested and was found to perform within specifications.Based on all the available information, a conclusion code of no problem detected was assigned to this investigation.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19163306
Report Number3005099803-2024-01886
Device Sequence Number20678078
Product Code EOQ
UDI-Device Identifier00191506007805
UDI-Public00191506007805
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2295-05
Device Catalogue Number2295-05
Device Lot Number0022129001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown